150mg Clomid side effects
5 Replies
ROBYN - May 24

I just started round 3 of Clomid (days 3-7) they upped me to 150mg I had some side effects 2 hours after taking it . Has anyone experienced a lot more side effects with 150mg dosage. On 50mg I had a lot, 100mg barely any at all and 150 just started it and already having effects. Just curious. Thanks and **baby dust***


Tracy88 - May 24

Robyn, what are you feeling? I had side effects on 50 and 100 mg. At 50 mg's I had depression, weight gain, hot flashes, mild headaches, slight dizzy spells, and a post ovulation migraine. On 100mg, I had more weight gain, nausea, mild headaches, extreme moodiness, slight dizzy spells, hot flashes, depression, and a post ovulation migraine. Hope this helps.


ROBYN - May 24

Hi Tracey, started with hot flashes and pain in both ovaries only 2 hours after taking the 1st dosage. On 50 i had nausea, major irritablity, screaming for no reason, crying, headaches etc. On 100mg moodiness and some ovary pain. Thanks for answering


sarahbaby11 - May 27

i took it at night so i never nnituced symptoms. all i can say is i am 6 weeks pregnant with a singleton and i have 3 cysts on my right ovary, the doctor said defnitely caused by clomid but should go away. good luck


cspears99 - June 25

I also just started 150mg, I am feeling a little light headed and dizzy, but nothing much other than that??


Jaqi - June 25

Hey guys, my side effects are hot flashes and being tired a lot more. I couldn't hardly run at my soccer games. It felt like I lost my cordination, I was soo tired...lol I felt stupid. I also take mine when I go to bed, so I don't feel any side-effects like nausea. I get migraines anyways, so can't tell if I get them more with Clomid or not. I started at 50mg last month, and just did 100mg this month.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?